# SDR SWAA2015102345258

- Difficulty date: August 31, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 36,058 hours, 24,742 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 991001011
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB XRS 309.00 CRACKED.  REPAIRED WEB IAW FAS EA.
